# SDR TRAX200700576

- Difficulty date: April 18, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 7,642 hours, 5,477 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, TOP STEP, FWD BASE RADIUS CRACKED, (MARKED).
